Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 628250, 8 pages
http://dx.doi.org/10.1155/2013/628250
Research Article

A More Accurate Half-Discrete Hilbert Inequality with a Nonhomogeneous Kernel

Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China

Received 8 May 2013; Accepted 3 June 2013

Academic Editor: Kehe Zhu

Copyright © 2013 Qiliang Huang and Bicheng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiliang Huang and Bicheng Yang, “A More Accurate Half-Discrete Hilbert Inequality with a Nonhomogeneous Kernel,” Journal of Function Spaces and Applications, vol. 2013, Article ID 628250, 8 pages, 2013. https://doi.org/10.1155/2013/628250.